# SDR FDEA201306261400

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,208 hours, 23,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 233T32101028
- Part serial: D01144
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT GUARD HAS BROKEN CAP WIRE.   R & R EMERGENCY LIGHTS PANEL IAW   MM CH 33-51-08-4 EMERGENCY LIGHTS SWITCH.  CHECKED  GOOD ON GROUND OK FOR SERVICE.
